# SDR AALA20071934

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101033
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHT OVERHEAD COCKPIT DOOR INOPERATIVE.  REPLACED LIGHT SWITCH PANEL FOR EMERGENCY EXIT LIGHT OVERHEAD COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
